# SDR C2XA09CL133

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 19,492 hours, 10,347 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 028936007
- Part serial: 0408B
- Condition: Faulty
- Location: Rt Wing
- Part time: 4,570 hours, 2,433 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 3130 - THE CREW REPORTED THE RIGHT WING FUEL QUANTITY DROPPED 900 LBS DURING FLIGHT.  THE AIRCRAFT DIVERTED INTO EAU AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT WING 1A TANK UNIT.  OPERATIONAL CHECKS WERE GOOD.
